# SDR CALA2020040300761

- Difficulty date: April 1, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 97,135 hours, 23,277 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK EA 2560-02123 REV D) R1 DOOR GIRT BAR FWD LEAF SPR ING FAILED MOVEMENT TEST - REF ST-SAA NR 0090035.
